Quasi-completely continuous multilinear operators

Antonio M. Peralta, Ignacio Villanueva, J. D. Maitland Wright, Kari Ylinen

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.
Original languageEnglish
Pages (from-to)635-649
Number of pages15
JournalProceedings of the Royal Society of Edinburgh A
Volume140
Issue number3
Early online date21 May 2010
DOIs
Publication statusPublished - 1 Jun 2010

Fingerprint

Completely Continuous Operator
Multilinear Operators
Banach space
Concepts
Class

Cite this

Peralta, A. M., Villanueva, I., Wright, J. D. M., & Ylinen, K. (2010). Quasi-completely continuous multilinear operators. Proceedings of the Royal Society of Edinburgh A, 140(3), 635-649. https://doi.org/10.1017/S030821050900047X

Quasi-completely continuous multilinear operators. / Peralta, Antonio M. ; Villanueva, Ignacio; Wright, J. D. Maitland; Ylinen, Kari.

In: Proceedings of the Royal Society of Edinburgh A, Vol. 140, No. 3, 01.06.2010, p. 635-649.

Research output: Contribution to journalArticle

Peralta, AM, Villanueva, I, Wright, JDM & Ylinen, K 2010, 'Quasi-completely continuous multilinear operators', Proceedings of the Royal Society of Edinburgh A, vol. 140, no. 3, pp. 635-649. https://doi.org/10.1017/S030821050900047X
Peralta, Antonio M. ; Villanueva, Ignacio ; Wright, J. D. Maitland ; Ylinen, Kari. / Quasi-completely continuous multilinear operators. In: Proceedings of the Royal Society of Edinburgh A. 2010 ; Vol. 140, No. 3. pp. 635-649.
@article{6f222c83ee4a485c848bcaeacdac9c5f,
title = "Quasi-completely continuous multilinear operators",
abstract = "We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.",
author = "Peralta, {Antonio M.} and Ignacio Villanueva and Wright, {J. D. Maitland} and Kari Ylinen",
year = "2010",
month = "6",
day = "1",
doi = "10.1017/S030821050900047X",
language = "English",
volume = "140",
pages = "635--649",
journal = "Proceedings of the Royal Society of Edinburgh A",
issn = "0308-2105",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Quasi-completely continuous multilinear operators

AU - Peralta, Antonio M.

AU - Villanueva, Ignacio

AU - Wright, J. D. Maitland

AU - Ylinen, Kari

PY - 2010/6/1

Y1 - 2010/6/1

N2 - We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.

AB - We introduce the concept of quasi-completely continuous multilinear operators and use this concept to characterize, for a wide class of Banach spaces X1, …, Xk, the multilinear operators T : X1 × … × Xk → X with an X-valued Aron–Berner extension.

U2 - 10.1017/S030821050900047X

DO - 10.1017/S030821050900047X

M3 - Article

VL - 140

SP - 635

EP - 649

JO - Proceedings of the Royal Society of Edinburgh A

JF - Proceedings of the Royal Society of Edinburgh A

SN - 0308-2105

IS - 3

ER -